MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE STENT; BALLOON EXPANDABLE BILIARY STENT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE STENT; BALLOON EXPANDABLE BILIARY STENT
Model Number EV07181CD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 11/2019).
 
Event or Problem Description
It was reported that during a stent placement in left pulmonary artery stenosis for post surgical repair of congenital heart disease, accessed via femoral vein, the stent allegedly felt very tight when advanced into a 6f sheath and dislodged from the balloon.Reportedly, a new stent was used to complete the procedure.There was no reported patient injury.

Brand Name
VALEO BALLOON EXPANDABLE STENT
Common Device Name
BALLOON EXPANDABLE BILIARY STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9205837
Report Number2020394-2019-04083
Device Sequence Number10874926
Product Code FGE
UDI-Device Identifier00801741000713
UDI-Public(01)00801741000713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV07181CD
Device Catalogue NumberEV07181CD
Device Lot NumberGFBX2542
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 MO